www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2565

Title: Mathematical foundations of information retrieval.
Authors: EGGHE, Leo
Issue Date: 2002
Publisher: JOHN WILEY & SONS INC
Citation: JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE AND TECHNOLOGY, 53(5). p. 409-410
Abstract: The book under review presents a unified, mathemathical description of information retrieval(IR)models. It concerns a personal view of the author, partly based on his Ph.D. work Dominich(1993) and later research of the author. As such it does not interact very much with similar efforts of other researchers but, nevertheless, the presented mathematical model is interesting and shows the relation between the different existing IR models. To give the reader of this review an idea of what it is all about we give a (simplified) description of the model from which, for example, vector IR(also called similarity IR) and probabilistic IR can be derived. Dominich's model is called "Classical Information Retrieval".
Notes: Univ Diepenbeek, B-3590 Diepenbeek, Belgium.Egghe, L, Univ Diepenbeek, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2565
ISI #: 000174389500008
ISSN: 1532-2882
Category: M
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.